| Model Number |
FR995-27 |
| Medical Device Problem Code |
Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Calcium Deposits/Calcification (1758); Dyspnea (1816); Fatigue (1849); Aortic Valve Insufficiency/ Regurgitation (4450)
| Date of Event |
03/23/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that 12 years and 4 months post implant of this 27 mm aortic bioprosthetic valve, the patient is being evaluated for a transcatheter valve-in-valve replacement.The reason for evaluation was reported as aortic central regurgitation and shortness of breath (dyspnea) with fatigue.Evidence of calcification was seen in the sino-tubular junction (stj) and the near concentric calcification the abdominal aorta.No intervention or adverse patient effects were reported.
Additional Manufacturer Narrative
Updated data: patient's weight, b2, b5 and imf (annex f) were updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received reported the reason for evaluation was severer aortic regurgitation.Subsequently on (b)(6) 2026, the patient successfully had 34mm aortic transcatheter valve-in-valve replacement.No additional adverse patient effects were reported.